Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2015, Article ID 480925, 7 pages
http://dx.doi.org/10.1155/2015/480925
Research Article

On -Bleimann, Butzer, and Hahn-Type Operators

Ankara University, Elmadag Vocational School, Department of Computer Programming, 06780 Ankara, Turkey

Received 16 October 2015; Revised 14 December 2015; Accepted 15 December 2015

Academic Editor: Simeon Reich

Copyright © 2015 Dilek Söylemez. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. A. Lupaş, “A q-analogue of the Bernstein operators,” in Seminar on Numerical and Statistical Calculus, vol. 9, Technical University of Cluj-Napoca, Cluj-Napoca, Romania, 1987. View at Google Scholar
  2. G. M. Phillips, “Bernstein polynomials based on the q-integers,” Annals of Numerical Mathematics, vol. 4, pp. 511–518, 1997. View at Google Scholar · View at MathSciNet
  3. A. Il'inskii and S. Ostrovska, “Convergence of generalized Bernstein polynomials,” Journal of Approximation Theory, vol. 116, no. 1, pp. 100–112, 2002. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  4. H. Oruç and N. Tuncer, “On the convergence and iterates of q-Bernstein polynomials,” Journal of Approximation Theory, vol. 117, no. 2, pp. 301–313, 2002. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  5. S. Ostrovska, “q-Bernstein polynomials and their iterates,” Journal of Approximation Theory, vol. 123, no. 2, pp. 232–255, 2003. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  6. A. Aral and V. Gupta, “On q-Baskakov type operators,” Demonstratio Mathematica, vol. 42, no. 1, 2009. View at Google Scholar
  7. A. Aral and V. Gupta, “q-derivative and applications to the q-Szász Mirakyan operators,” Calcolo, vol. 43, pp. 151–170, 2006. View at Google Scholar
  8. M. Mursaleen and K. J. Ansari, “Approximation of q-Stancu-Beta operators which preserve x2,” Bulletin of the Malaysian Mathematical Sciences Society, 2015. View at Publisher · View at Google Scholar
  9. M. Mursaleen, F. Khan, A. Khan, and A. Kiliçman, “Some approximation results for generalized Kantorovich-type operators,” Journal of Inequalities and Applications, vol. 2013, article 585, 2013. View at Publisher · View at Google Scholar · View at Scopus
  10. M. Mursaleen, F. Khan, and A. Khan, “Approximation properties for King's type modified q-Bernstein-Kantorovich operators,” Mathematical Methods in the Applied Sciences, 2015. View at Publisher · View at Google Scholar
  11. M. Mursaleen, F. Khan, A. Khan, and A. Kiliçman, “Some approximation properties of Bivariate q-stancu-β operators,” Journal of Function Spaces, vol. 2014, Article ID 270673, 7 pages, 2014. View at Google Scholar
  12. M. Mursaleen and A. Khan, “Generalized q-Bernstein-Schurer operators and some approximation theorems,” Journal of Function Spaces and Applications, vol. 2013, Article ID 719834, 7 pages, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  13. M. Mursaleen and A. Khan, “Statistical approximation properties of modified q-Stancu-β operators,” Bulletin of the Malaysian Mathematical Sciences Society, vol. 36, no. 3, pp. 683–690, 2013. View at Google Scholar
  14. G. Bleimann, P. L. Butzer, and L. Hahn, “A Bernstein-type operator approximating continuous functions on the semi-axis,” Indagationes Mathematicae (Proceedings), vol. 83, no. 3, pp. 255–262, 1980. View at Publisher · View at Google Scholar
  15. A. D. Gadjiev and Ö. Çakar, “On uniform approximation by Bleimann, Butzer and Hahn operators on all positive semi-axis,” Transactions of AS Azerbaijan. Series of Physical Technical and Mathematical Sciences, vol. 19, no. 5, pp. 21–26, 1999. View at Google Scholar
  16. U. Abel and M. Ivan, “Some identities for the operator of Bleimann, Butzer and Hahn involving divided differences,” Calcolo, vol. 36, no. 3, pp. 143–160, 1999. View at Publisher · View at Google Scholar · View at MathSciNet
  17. R. A. Khan, “A note on a Bernstein-type operator of Bleimann, Butzer, and Hahn,” Journal of Approximation Theory, vol. 53, no. 3, pp. 295–303, 1988. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  18. J. A. Adell, J. De la Cal, and M. San Miguel, “Inverse beta and generalized Bleimann-Butzer-Hahn operators,” Journal of Approximation Theory, vol. 76, no. 1, pp. 54–64, 1994. View at Publisher · View at Google Scholar
  19. B. Della Vecciha, Some Properties of a Rational Operator of Bernstein-Type, Istituto per Applicazioni della Matematica-C.N.R. Via P. Castellino, Napoli, Italy, 1991.
  20. T. Ernst, “The history of q-calculus and a new method,” U.U.U.D.M Report 16, Department of Mathematics, Upsala University, 2000. View at Google Scholar
  21. G. M. Phillips, Interpolation and Approximation by Polynomials, CMS Books in Mathematics/Ouvrages de Mathématiques de la SMC 14, Springer, New York, NY, USA, 2003.
  22. A. Aral and O. Doğru, “Bleimann, butzer and hahn operators on the q-Integers,” Journal of Inequalities and Applications, vol. 2007, Article ID 79410, 12 pages, 2007. View at Publisher · View at Google Scholar
  23. O. Agratini and G. Nowak, “On the generalizations of Bleimann, Butzer and Hahn operators based on q-integers,” Mathematical and Computer Modelling, vol. 53, pp. 699–706, 2011. View at Google Scholar
  24. O. Doğru and V. Gupta, “Monotonicity and the asymptotic estimate of Bleimann, Butzer and Hahn operators based on q-integers,” Georgian Mathematical Journal, vol. 12, no. 3, pp. 415–422, 2005. View at Google Scholar
  25. D. Cárdenas-Morales, P. Garrancho, and I. Raşa, “Bernstein-type operators which preserve polynomials,” Computers & Mathematics with Applications, vol. 62, no. 1, pp. 158–163, 2011. View at Publisher · View at Google Scholar
  26. A. Aral, D. Inoan, and I. Raşa, “On the generalized Szász-Mirakyan operators,” Results in Mathematics, vol. 65, no. 3-4, pp. 441–452, 2014. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  27. D. Söylemez, “Some properties of the generalized Bleimann, Butzer and Hahn operators,” Communications Faculty of Science University of Ankara Series A1, vol. 64, no. 2, pp. 55–62, 2015. View at Publisher · View at Google Scholar